# SDR R61A2025021800095

- Difficulty date: January 30, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000381
- Aircraft time: 28,118 hours, 19,402 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FWD WET AREA CROSS FRAME 17 CORRODED BETWEEN SEAT TRACKS AS MARKED. FABRICATED AND INSTALLED DOUBLER AND FILLER FOR REPAIR ON FWD WET AREA CROSS FRAME 17. REF EMB SRM 53-00-10 /REPAIR 03P"
